Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Visual Impairment (2138)
Date of Event
12/20/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A site reported to rxsight that a bilaterally implanted patient's light adjustable lens+ (lal+, sn (b)(6), +23.0d) was explanted from the right eye due to dissatisfaction with distance vision as a result of the chosen refractive target by the treating physician.A new lal+ (sn (b)(6), +23.0d) was implanted as a replacement.
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).